Home  -   Research  -   Publications  -   Job offers  -   Curriculum vitæ   -   Teaching   -   Links   -   Miscellaneous



Publications


Submitted preprints
  1. Champagnat, N., Villemonais, D. Lyapunov criteria for uniform convergence of conditional distributions of absorbed Markov processes.
     
  2. Champagnat, N., Villemonais, D. Population processes with unbounded extinction rate conditioned to non-extinction.
     
  3. Champagnat, N., Claisse, J. On the link between infinite horizon control and quasi-stationary distributions.
     
  4. Champagnat, N., Coulibaly-Pasquier, K., Villemonais, D. Criteria for exponential convergence to quasi-stationary distributions and applications to multi-dimensional diffusions.
     
  5. Champagnat, N., Villemonais, D. Uniform convergence of time-inhomogeneous penalized Markov processes.
     
  6. Champagnat, N., Villemonais, D. Uniform convergence of conditional distributions for absorbed one-dimensional diffusions.
     

Articles in peer-reviewed international journals
  1. Champagnat, N., Jabin, P.-E. Strong solutions to stochastic differential equations with rough coefficients.
    To appear in the Annals of Probability (2017).
     
  2. Champagnat, N., Villemonais, D. Uniform convergence to the Q-process.
    To appear in Electronic Communications in Probability (2017).
     
  3. Campillo, F., Champagnat, N., Fritsch, C. On the variations of the principal eigenvalue with respect to a parameter in growth-fragmentation models.
    To appear in Communications in Mathematical Sciences (2017).
     
  4. Champagnat, N., Villemonais, D. Exponential convergence to quasi-stationary distribution for absorbed one-dimensional diffusions with killing.
    ALEA Lat. Am. J. Probab. Math. Stat., 14, no. 1, 177-199 (2017).
     
  5. Champagnat, N., Henry, B. Moments of the frequency spectrum of a splitting tree with neutral Poissonian mutations.
    Electronic Journal of Probability, Vol. 21, paper no. 53, 1-34 (2016).
     
  6. Baar, M., Bovier, A., Champagnat, N. From stochastic, individual-based models to the canonical equation of adaptive dynamics - In one step.
    The Annals of Applied Probability, 27, no. 2, 1093-1170 (2017).
     
  7. Campillo, F., Champagnat, N., Fritsch, C. Links between deterministic and stochastic approaches for invasion in growth-fragmentation-death models.
    Journal of Mathematical Biology, 73, no. 6, 1781-1821 (2016).
     
  8. Salhi, K., Deaconu, M., Lejay, A., Champagnat, N., Navet, N. Regime switching model for financial data: empirical risk analysis.
    Physica A: Statistical Mechanics and its Applications, 461, 148-157 (2016).
     
  9. Champagnat, N., Villemonais, D. Exponential convergence to quasi-stationary distribution and Q-process.
    Probability Theory and Related Fields, 164, no. 1, 243-283 (2016).
     
  10. Bossy, M., Champagnat, N., Leman, H., Maire, S., Violeau, L. and Yvinec, M. Monte Carlo methods for linear and non-linear Poisson-Boltzmann equation.
    ESAIM:Proceedings and Surveys, 48, 420-446 (2015).
     
  11. Champagnat, N., Jabin, P.-E., S. Méléard. Adaptive dynamics in a stochastic multi-resources chemostat model.
    Journal de Mathématiques Pures et Appliquées 101, no. 6, 755-788 (2014).
     
  12. Champagnat, N., Lambert, A. Splitting trees with neutral Poissonian mutations II: Largest and oldest families.
    Stochastic Processes and their Applications 123, no. 4, 1368-1414 (2013).
     
  13. Champagnat, N., Lambert, A., Richard, M. Birth and death processes with neutral mutations.
    International Journal of Stochastic Analysis 2012, article ID 569081, 20 pages (2012).
     
  14. Champagnat, N., Diaconis, P., Miclo, L. On Dirichlet eigenvectors for neutral two-dimensional Markov chains
    Electronic Journal of Probability 17, no. 63, 1-41 (2012).
     
  15. Campillo, F., Champagnat, N. Simulation and analysis of an individual-based model for graph-structured plant dynamics.
    Ecological Modelling, 234, 93-105 (2012).
     
  16. Champagnat, N., Lambert, A. Splitting trees with neutral Poissonian mutations I: Small families.
    Stochastic Processes and their Applications 122, no. 3, 1003-1033 (2012).
     
  17. Champagnat, N., Jabin, P.-E. The evolutionary limit for models of populations interacting competitively via several resources.
    Journal of Differential Equations 261, 179-195 (2011).
     
  18. Champagnat, N., Chipot, C. and Faou, E. Reconciling alternate methods for the determination of charge distributions: A probabilistic approach to high-dimensional least-squares approximations.
    Journal of Mathematical Chemistry 49, no. 1, 296-324 (2011).
     
  19. Champagnat, N., Méléard, S. Polymorphic evolution sequence and evolutionary branching.
    Probability Theory and Related Fields 151, no. 1-2, 45-94 (2011).
     
  20. Champagnat, N., Jabin, P.-E., Raoul, G. Convergence to equilibrium in competitive Lotka-Volterra and chemostat systems.
    Comptes Rendus Mathématiques de l'Académie des Sciences de Paris 348, no. 23-24, 1267-1272 (2010).
     
  21. Champagnat, N., Jabin, P.-E. Well-posedness in any dimension for Hamiltonian flows with non BV force terms.
    Communications in Partial Differential Equations 35, no. 5, 786-816 (2010).
     
  22. Bossy, M., Champagnat, N., Maire, S., Talay, D. Probabilistic interpretation and random walk on spheres algorithms for the Poisson-Boltzmann equation in molecular dynamics.
    ESAIM - Mathematical Modelling and Numerical Analysis 44, no. 5, 997-1048 (2010).
     
  23. Champagnat, N. Large deviations for singular and degenerate diffusion models in adaptive evolution.
    Markov Processes and Related Fields 15, no. 3, 289-342 (2009).
     
  24. Champagnat, N., Ferrière, R., Méléard, S. From individual stochastic processes to macroscopic models in adaptive evolution.
    Stoch. Models 24, Suppl. 1, 2-44 (2008).
     
  25. Champagnat, N., Roelly, S. Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions.
    Electron. J. Probab. 13, no. 25, 777-810 (2008).
     
  26. Champagnat, N. Méléard, S. Invasion and adaptive evolution for individual-based spatially structured populations.
    J. Math. Biol. 55, 147-188 (2007).
     
  27. Champagnat, N., Lambert, A. Evolution of discrete populations and the canonical diffusion of adaptive dynamics.
    Ann. Appl. Prob. 17, 102-155 (2007).
     
  28. Champagnat, N. A microscopic interpretation for adaptive dynamics trait substitution sequence models.
    Stoch. Proc. Appl. 116, 1127-1160 (2006).
     
  29. Champagnat, N., Ferrière, R., Méléard, S. Unifying evolutionary dynamics: From individual stochastic processes to macroscopic models.
    Theor. Popul. Biol. 69, 297-321 (2006).
     
  30. Champagnat, N., Ferrière, R., Ben Arous, G. The canonical equation of adaptive dynamics: a mathematical view.
    Selection 2, 73-83 (2001).
     

Articles in peer-reviewed proceedings
  1. Champagnat, N., Lambert, A. Adaptive dynamics in logistic branching population.
    Banach Center Publ., vol. 80, Polish Acad. Sci., pp. 235-244 (2008).
     
  2. Champagnat, N., Ferrière, R., Méléard, S. Individual-based probabilistic models of adaptive evolution and various scaling approximations.
    In: Seminar on Stochastic Analysis, Random Fields and Applications V, Centro Stefano Franscini, Ascona, May 2005, Eds. Robert C. Dalang, Marco Dozzi and Francesco Russo, Progress in Probability vol. 59, Birkhaüser, pp. 75-114 (2008).
     

Articles in peer-reviewed scientific encyclopedias
  1. Bossy, M.,Champagnat, N. Markov processes and parabolic partial differential equations.
    Encyclopedia of Quantitative Finance, Wiley (2010).
     

Reports of industrial collaborations
  1. Champagnat, N., Deaconu, M., Lejay, A. Méthodes de calcul de la Value-at-Risk et de la Conditional Value-at-Risk.
    Final report of collaboration between Alphability and the TOSCA team of Inria Nancy - Grand Est (2016).
     
  2. Champagnat, N., Deaconu, M., Lejay, A. and Bedoui, A. Analyse de dépendance d'actifs financiers par la méthode des copules.
    Final report of collaboration between Alphability and the TOSCA team of Inria Nancy - Grand Est (2014).
     
  3. Champagnat, N., Deaconu, M., Lejay, A. and Salhi, K. Mesure de risque : détection du régime de crise et calcul de la Value-at-Risk.
    Final report of collaboration between Alphability and the TOSCA team of Inria Nancy - Grand Est (2013).
     
  4. Boukherouaa, S., Champagnat, N., Deaconu, M., Lejay, A. Mesure de risques : calcul de la Value-at-Risk et application à la gestion de portefeuilles.
    Final report of collaboration between Alphability and the TOSCA team of Inria Nancy - Grand Est (2012).
     
  5. Champagnat, N., Maroso, S., Talay, D. and Tanré, E. Numerical approximation for impulse control problem with delay.
    Final report of collaboration between NATIXIS and the TOSCA team of Inria Sophia Antipolis - Méditerranée.
     

Unpublished articles
  1. Champagnat, N., Villemonais, D. Quasi-stationary distribution for multi-dimensional birth and death processes conditioned to survival of all coordinates.
     
  2. Champagnat, N., Deaconu, M., Lejay, A., Navet, N., Boukherouaa, S. An empirical analysis of heavy-tails behavior of financial data: The case for power laws (2013).
     
  3. Champagnat, N. Convergence of adaptive dynamics n-morphic jump processes to the canonical equation and degenerate diffusion approximation.
    Preprint of the University of Nanterre (Paris 10) No. 03/7 (2003).
     

Habilitation and Ph.D. Thesis

See also on HAL or arXiv.



Back to